Accessibility Tools

Skip to main content

T.G. – New York

  • Tagged with:

Describe the symptoms and the timeline of the reaction.

"8/15/21

Two days after getting my second Pfizer shot on March 18th severe tinnitus began and continues to this day almost 6 months later. I also had dizziness, extreme fatigue, balance issues, and three separate attacks of positional vertigo, The last attack resulted in a visit to the emergency room and six staples to the back of my head from a fall. My ENT told me to ""just wait it out"". All issues seem to be resolving themselves in the last few weeks except the tinnitus. I'm still waiting it out. No more jabs for me.

-T.G. - New York"

  • I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
  • I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
  • I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.
The individual experience shared above is offered for informational purposes only. React19 neither endorses nor recommends any treatment(s) noted therein. React19 does not diagnose medical conditions, offer treatment advice, treat illnesses, or prescribe medicine or drugs. It is strongly recommended that, prior to acting upon any information gleaned from a shared experience, you first consult a physician.